# SDR SWAA2024071110743

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,678 hours, 5,815 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Misinstalled
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR FAIL SURFACE FRICTION AND BALANCE TEST PROCEDURE 27-31-00--700-803 STEP 13 G (1).<[01] FOUND #3 HINGE BOLT AND ADJUSTABLE BUSHING INSTALLED INCORRECTLY; INSTALLED PROPERLY #3 HINGE BOLT AND ADJUSTED BUSHING IAW AMM 27-31-11-400-801. PERFORMED RH ELEVATOR SURFACE FRICTION AND BALANCE TEST IAW AMM 27-31-00-700-803. TEST GOOD.;[02] VERIFIED OPS CHECKS GOOD  AUDIT C/W
